# SDR SWIA201642865

- Difficulty date: November 11, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 34,637 hours, 20,727 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR  2 SLAT IS DENTED BETWEEN SS 281 AND SS 284 ON LEADING EDGE.  INSTALLED A NEW RT NR 2 SLAT IAW AMM.
